Onycholysis in a case of atopic eczema treated with PUVA photochemotherapy

J. M. MORGAN, R. WELLER, S. J. ADAMS*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

Onycholysis following the ingestion of psoralens and subsequent exposure to natural sunlight has been reported on several occasions1,2 and was first reported following photochemotherapy in 1978 by Ortonne and Baran from France3 and in 1979 by Mackie from Scotland.4 Mackie commented that she hoped to stimulate further reports of onycholysis induced by PUVA photochemotherapy in order to establish whether or not it was a definite complication of such treatment. Since then, there has been a dearth of similar reports. We describe a patient with severe atopic eczema and alopecia totalis who developed onycholysis of all linger nails and a toe nail during PUVA photochemotherapy.

Original languageEnglish
Pages (from-to)65-66
Number of pages2
JournalClinical and Experimental Dermatology
Volume17
Issue number1
DOIs
Publication statusPublished - 1 Jan 1992

Fingerprint

Dive into the research topics of 'Onycholysis in a case of atopic eczema treated with PUVA photochemotherapy'. Together they form a unique fingerprint.

Cite this